Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 5, Pages 755-788
http://dx.doi.org/10.1155/IJMMS.2005.755

Asymptotic hyperfunctions, tempered hyperfunctions, and asymptotic expansions

Fraunhofer-Institute for Secure Information Technology, Dolivostrasse 15, Darmstadt 64293, Germany

Received 20 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Ricardo Estrada, “Regularization of hyperfunctions,” Zeitschrift fur Analysis und ihre Anwendung, vol. 25, no. 3, pp. 299–310, 2006. View at Publisher · View at Google Scholar
  • Daniel H.T. Franco, and Luiz H. Renoldi, “A note on Fourier–Laplace transform and analytic wave front set in theory of tempered ultrahyperfunctions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 819–829, 2007. View at Publisher · View at Google Scholar
  • Michael Langenbruch, “Extension of Sato's hyperfunctions,” Functiones et Approximatio, Commentarii Mathematici, vol. 44, no. 1, pp. 33–44, 2011. View at Publisher · View at Google Scholar
  • Lenny Neyt, and Jasson Vindas, “Structural theorems for quasiasymptotics of ultradistributions,” Asymptotic Analysis, vol. 114, no. 1-2, pp. 1–18, 2019. View at Publisher · View at Google Scholar